# SDR AALA201807110003

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 4066699
- Condition: Corroded
- Location: Bs 465-467
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB AFT OF BS 465 HAD A CRACK OUTBOARD SIDE OF LIGHTNING HOLE.  REPAIRED THE CUSP WEB IAW 53-20-00-16.
